Compounding the azelastine hydrochloride "antihistamine" as well as the "anti-inflammatory and immunomodulatory activities.
-Hives, stupefaction, and rash to relieve symptoms by following: irritation of the skin, itching,
-Relief of allergy symptoms due to pollen, house dust (indoor dust): nose: decongestant, nasal congestion and sneezing
★ dosage and administration
For adults (over 15 years) one tablet 1 twice, after breakfast and ago bedtime taking.
Precautions related to dosage and administration
(1) from the time of early mild symptoms of taking is effective when used symptoms associated with seasonal allergic rhinitis, such as pollen into the pollen season, begins to show signs.
(2) as soon as possible, overwhelmed. You may feel bitter and keep in the mouth longer. This is due to the bitter taste of the ingredients themselves. You may also feel bitter after taking.
3. If you don't see improvement in symptoms with symptoms of rhinitis with skin symptoms one week, taking three days to stop taking, consult your doctor, pharmacist or registered seller.
(4) how to take pills
Push firmly on the convex part of the sheet that contains the tablets at your fingertips, take membrane on the back of taking pills. (Which leads to an unexpected accidents, such as accidentally sheet remains to nomikonndari and stick to the esophageal mucosa. ）
★ composition and amount adults one day of two tablets in contains the following ingredients.
Azelastine hydrochloride 2 mg
The containing carboxymethylcellulose, lactose, cellulose, hydroxypropyl cellulose, silica, croscarmellose, magnesium stearate, hypromellose, talc, titanium dioxide, MACROGOL
Precautions for use
You do not have
(Do not obey the current symptoms get worse or a side effect and accident prone)
1. Do not take the next person
(1) people who have failed due to drug allergy symptoms
(2) children under 15 years old
(3) pregnant women who are pregnant or suspect
2. Do not take any of the following medicines while taking this medicine
Other allergy medicines (including skin disease medicines, nasal-oral), antihistamine-containing Oral Medicine (cold medicine, expectorant cough medicine, motion sickness pills, sedative hypnotics)
3. Please do not drink ingestion
4. Do the operation of vehicles or machinery after taking (may appear drowsy. ）
5. If you take this medicine does not use this adult product during breast feeding people who avoid breast-feeding
6. Do not do long-term application
1. Next person should consult a physician or pharmacist ago taking
(1) a person who has received medical treatment
(2) for the elderly
(3) those who have allergy symptoms caused by drugs
(4) skin with atopic dermatitis or atopic patients who have
(5) a person who received a diagnosis of bronchial asthma
(6) heat and have cold symptoms such as decongestant cough, yellow in the sticky
(7) who do not know or allergic rhinitis, rhinitis due to cold or in case of the sinus and skin symptoms "hives, eczema and rash" by what insect bites or due to other causes, septic etc or those who do not know
2. In the following cases and immediately stop taking, consult your doctor or pharmacist with these instructions
(1) If after taking the following symptoms occur
Skin desire: rash, redness
Gastrointestinal: nausea, vomiting, oral and Perioral, loss of appetite, heartburn, stomach discomfort, abdominal pain
Central nervous system: fatigue, dizziness, headache, limb numbness
Liver: irritation and coughs, shortness of breath, yellow
The others: face hot flashes, palpitations, suffocating, nasal dryness, frequent urination, dysuria, hematuria, edema, menstrual abnormalities
(2) improvement of symptoms seen with symptoms of rhinitis with skin symptoms one week, taking three days;
3. Consult your doctor or pharmacist, to stop taking cases the following symptoms, because these symptoms continue or increase in
Mouth thirst, constipation, diarrhea, and sleepiness
4. Consult your doctor or pharmacist if you take more than two weeks in the case of rhinitis symptoms, please take
5. Hives, eczema, rash, recurring symptoms are likely if any irritation symptoms and relief of symptoms, such as a week or more symptoms still persist, consult doctor or pharmacist
Storage and handling precautions
(1) keep in a cool place in a dry out of direct sunlight.
(2) keep out of children's reach.
(3) do not swap the other containers. (May change the quality or misused. ）
(4) do not take product usage time limit has expired.
"" Manufacturer: co., Ltd. Ikeda exemplary Hall
Address: 16, of kamiichi-machi Kanda, Toyama Prefecture nakaniikawa County
Customer service: 076-472-0911
Opening hours: March-Friday (except national holidays and public holidays) 8:30 - 17:30
"Ad text by" tanigawa pharmacy: 0880-82-3763
"Made in Japan", "Division": 2. pharmaceuticals